# SDR REXA2022111102500

- Difficulty date: October 21, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Bs 744-752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL FS 744-752 HAS SEVERAL AREAS OF CORROSION. 	REMOVED SIDE SEAT RAIL CHANNEL IAW CRJ-900 SRM 51-23-00-001-001-A01 AND SRM 51-41-02-001-001-A01. REMOVED CORROSION IAW CRJ-900 SRM 51-21-06-001-001-A01. DAMAGE IS BEYOND LIMITS IAW CRJ-900 SRM 53-41-49-101-001-A02. INSTALLED SEAT RAIL IAW CRJ900 AMM 53-00-49-400 -801-A19
